Top
10
Doctor insights on: Aching Burning Legs

Share
1

1
For 6+ months I can't sleep through aching, burning, deep leg and hip pain and awaken stiff in the AM . Strangely the pain is helped only by exercise?

For 6+ months I can't  sleep through aching, burning, deep leg and hip pain and awaken stiff in the AM . Strangely the pain is helped only by exercise?

Not surprising: You may be experiencing some inflammatory arthritis. Unlike osteoarthritis, that sometimes gets worse with use, inflammatory arthritis may get better with use. You become more aware of it at night because you have nothing else to think about. Talk to your doctor about your symptoms. He/she may want to run some other tests. ...Read more

2

2
What is neuropathy? Could it be the cause of my husband's burning, aching legs?

What is neuropathy? Could it be the cause of my husband's burning, aching legs?

It is possible.: Symptoms can range from numbness and tingling sensation, an itching or burning sensation, or an uncomfortable painful sensation of the extremities. Get evaluated by a professional to determine the exact cause in order to get the appropriate treatment. ...Read more

See 1 more doctor answer
4

4
Cause if burning and aching legs and feet?

Cause if  burning and aching legs and feet?

Could be...: Peripheral neuropathy which is a syndrome involving the nerves in the legs. It also may be compression of the nerves in the lower back that causes the burning going down your legs. It's best to visit with a podiatrist or a neurologist to be evaluated to find the cause of the pain and so the proper recommendation for treatment can be provided. ...Read more

See 1 more doctor answer
5

5
Sensation of stomach upset and vomiting. Bad backache in and around centre of spine, leg ache, burning eyes, feverish. Anything to worry about?

Sensation of stomach upset and vomiting. Bad backache in and around centre of spine, leg ache, burning eyes, feverish. Anything to worry about?

If you continue to: vomit, you are losing important electrolytes to stabilize your body's fluids, and this could shift and cause more problems. Then, you'll have to get IV fluids in your via the urgent care center or ER if you can't hold down fluids to replenish the dehyration that's being caused by the stomach upset, vomiting cycle. The rest could tie easily into your current symptoms. So see your doctor ASAP! ...Read more

See 1 more doctor answer
6

6
Burning legs mostly at nite feet n leg swelling?

Burning legs mostly at nite
feet n leg swelling?

See your PCP to be -: Properly diagnosed and treated. Your symptoms could be from neuropathy, menopause or from other medical issues that your pcp would be able to diagnose, depending on your history. Good luck. ...Read more

7

7
I have burning legs and arms I had this awhile ago and this started back again. Do you think topamax (topiramate) will help the burning

I have burning legs and arms I had this awhile ago and this started back again. Do you think topamax (topiramate) will help the burning

R/O NEUROPATHY : R/O NEUROPATHY You need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com An MRI Of the brain and cervical spine is warranted to evaluate for MS and disc disease. Topamax (topiramate) is effective for pain, start at low dose and titrate slowly ...Read more

8

8
Take 5mgs Amlodipine, Coversyl HD Plus & Atenolol 25mgs 2xdaily. Burning legs from Amlodipine. Can I stop the Amlodipine?

Take 5mgs Amlodipine, Coversyl HD Plus & Atenolol 25mgs 2xdaily. Burning legs from Amlodipine. Can I stop the Amlodipine?

Amlodipine?: I am not advising you to stop the amlodipine. This is not a common side effect of this medication. I fyou suddenly stop your medicine, your bP can rebound to high and dangerous levels. Call your prescribing physician. ...Read more

9

9
Dr. & I think Amlodipine is the cause of my burning legs/ankles. He says I can abruptly stop the Amlodipine, Pharmacist says 'no' Do I wean or not?

Dr. & I think Amlodipine is the cause of my burning legs/ankles. He says I can abruptly stop the Amlodipine, Pharmacist says 'no'
Do I wean or not?

Amlodipine: Amlodipine can cause swelling and symptoms in the lower legs and ankles. We generally don't wean amlodipine as rebound isn't usually a problem with calcium channel blockers. If your bp isn't controlled without amlodipine then another drug might be considered when stopping it. ...Read more

10

10
Muscle burning and aching in leg after a pubic symphysis realignment (happened a month ago). Is this a sign of fibromyalgia. and or a bad alignment?

Muscle burning and aching in leg after a pubic symphysis realignment (happened a month ago). Is this a sign of fibromyalgia. and or a bad alignment?

Sciatica?: 20's female considers "fibromyalgia" (FM) & leg pain after symphysis pubis "realignment". Not enough pain loci to suggest FM. Sciatic leg pain attends pelvic girdle sacroiliac joint (SIJ) subluxation, which is commonly concurrent w. symphysis pubis torsion/subluxation. "Headwaters" tracts of sciatic nerve cross ventral aspect of SIJ sulcus before grouping into sciatic nerve that exits the pelvis. ...Read more

See 1 more doctor answer